MAUDE Adverse Event Report: EXACTECH, INC. LGC TIBIAL FIT TRAY CEM SZ 3.5F / 2.5T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LGC TIBIAL FIT TRAY CEM SZ 3.5F / 2.5T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-45-3525
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Osteolysis (2377); Implant Pain (4561)
Date of Event 08/19/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that approximately 148 months after a left total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear, progressive and debilitating knee pain secondary to aseptic loosening, polyethylene war and osteolysis.Revision operative reports were provided.Intraoperatively the surgeon observed aseptic loosening of the femur and tibial tray, polyethylene wear of the insert, significant surface damage, delamination and pitting on the patella, which was fractured and loose.It was noted the surgical procedure was significantly difficult due to patient's height and weight which required additional surgical dissection.No medical or surgical intervention was reported.No additional information is available.Impactor and the tibial component carefully removed, which was also 02-012-35-3511 - logic tibia ps mod insrt sz 3.5 11mm.Serial: (b)(6).510k: k093360 udi: (b)(4).Product code: jwh.X-ray: no.Operative notes: yes.
 
Additional Manufacturer Narrative
D10: (b)(6) 02-010-01-0235 - logic femoral ps cem left sz 3.5.(b)(6) 02-012-45-3525 - lgc tibial fit tray cem sz 3.5f / 2.5t.(b)(6) 200-02-26 - three peg patella 26mm.Multiple mdr reports were filed for this event, please see associated reports: xxx, yyyy.1038671-2024-04692, 1038671-2024-04695, 1038671-2024-04696.If no device return, but images, radiographs, and/or op notes received for investigation: the device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Additional Manufacturer Narrative
The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, patellar loosening, fracture, femoral loosening, and tibial loosening, or due to inclusion of the polyethylene in the packaging recall.Additionally, these devices appear to have been implanted for over ten years prior to the reported event.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.H6: corrected investigation clinical codes.

Brand Name
LGC TIBIAL FIT TRAY CEM SZ 3.5F / 2.5T
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key20902659
Report Number1038671-2024-04755
Device Sequence Number12013094
Product Code JWH
UDI-Device Identifier10885862003980
UDI-Public10885862003980
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K101981
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/23/2022
Device Catalogue Number02-012-45-3525
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date11/20/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2024
Supplement Date Received by Manufacturer05/22/2025
Initial Report FDA Received Date12/11/2024
Supplement Report FDA Received Date05/22/2025
Date Device Manufactured03/23/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age68 YR
Patient SexMale